# SDR REXA2012030300292

- Difficulty date: March 3, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 9187
- Aircraft time: 9,240 hours, 6,487 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT ENG BLEED CAUTION MSG.  T/S WITH FIM 36-21-19, MSG FLAGGED AT MDC "R ENG BLEED CAUTION" MT30.  REMOVED AND REPLACED R ENG T SENSOR (MT30) PER CRJ900 AMM 36-21-19.  OPS CHECK GOOD AT THIS TIME ON THE GROUND.  OK FOR SVC.
